# SDR AALA2018121109020

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5241 · Galley Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2403
- Condition: No Test
- Location: Aft Galley Door
- Part time: 59,955 hours, 26,106 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR DOES NOT PASS AN OPERATIONAL DAMPING FUNCTIONAL TEST.  REPLACED THE DOOR DAMPER IAW AMM 52-13-14-400-01-B.
